Title: Analytic van der Corput Lemma for p-adic and F_q((t)) oscillatory integrals, singular Fourier transforms, and restriction theorems
Authors: Cluckers, Raf # ×
Issue Date: 2011
Publisher: Wissenschaftsverlag Bibliographisches Institut
Series Title: Expositiones Mathematicae vol:29 issue:4 pages:371-386
ISSN: 0723-0869
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science